# SDR 07FDEA02694

- Difficulty date: August 1, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 49,393 hours, 11,312 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RT TRUNNION FITTING CRACKED.   [08-20-07]  REPAIRED AS PER SRM 53-  40-00 FIGURE 23 VOLUME I. REPETITIVE INSPECTION REQUIRED FOR CRACK GROWTH AT NOT TO EXCEED 1500 LANDING INTERVALS AS REQUIRED IN SRM 53-40-00 FIGURE 23 VOLUME I. REPAIR CLASSIFIED AS MAJOR   PER   GMM 6-2-100.
